# SDR SIMA20160530002

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 30,083 hours, 27,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMER LIGHT INOPERATIVE.  R & R LAMP IN MAIN DOOR EMER LIGHT IAW AMM 33-50-06.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
